MathSciNet Relay Station
MathSciNet bibliographic data
MR1291580 49J45 (49K20 49Q05)
Ambrosio, Luigi On the lower semicontinuity of quasiconvex integrals in ${\rm SBV}(\Omega,{\bf R}^k)$. Nonlinear Anal. 23 (1994), no. 3, 405–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement